Library Header Image
LSE Research Online LSE Library Services

Asymptotic utility-based pricing and hedging for exponential utility

Kallsen, Jan and Rheinlander, Thorsten (2011) Asymptotic utility-based pricing and hedging for exponential utility. Statistics and Decisions, 28 (1). pp. 17-36. ISSN 0721-2631

Full text not available from this repository.
Identification Number: 10.1524/stnd.2011.1027


This paper deals with pricing and hedging based on utility indifferences for exponential utility. We consider the limit for vanishing risk aversion or, equivalently, small quanities of the contingent claim. In first order approximation the utility indifference price and the corresponding hedge can be determined from the corresponding quadratic hedgin problem relative to the minimal entropy martingale measure. This extends dimilar results obtained by Mania and Schweizer, Becherer, and Kramkov and Sirbu.

Item Type: Article
Official URL:
Additional Information: © 2011 Oldenbourg Verlag
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
JEL classification: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General
Date Deposited: 17 Jan 2012 11:29
Last Modified: 20 Jun 2021 01:52

Actions (login required)

View Item View Item